Home > Research > Publications & Outputs > Propagateurs spinoriels et formes différentielles
View graph of relations

Propagateurs spinoriels et formes différentielles

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>1984
<mark>Journal</mark>Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique
Issue number20
Volume299
Number of pages4
Pages (from-to)1029-1032
Publication statusPublished
Original languageFrench

Abstract

The theory of propagators of the Kähler and Dirac equations is treated in the framework of inhomogeneous differential forms on a space-time and this allows an analysis of the fundamental solutions of the spinorial and tensor wave equations within the framework of Clifford algebras. We show that the spinorial propagator effects its propagation in a minimal left ideal